Home

 

Recent Issues

Volume 48

1

 

 

 

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Authors

Contact Us

 

CONTENTS

Volume 39, Number 1, 2011

 


 

A Type of Markov Approximation  of Random Fields on a Homogeneous Tree and a Class of Small Deviation Theorems  
Kangkang Wang and Mingxing Zhu

PDF

1

Monomials Basis of the Araki-Kudo-Dyer-Lashof Algebra  
Phan Hoàng Chơn

PDF

19

Smooth Optimization  Algorithms  for Optimizing Over the Pareto Efficient Set and Their Applications to Minmax Flow Problems
Le Dung Muu and Le Quang Thuy

PDF  

31

Meromorphic Functions That Share a Nonzero Polynomial with Finite Weight
Pulak Sahoo

PDF 

49

Strong Convergence Theorems for a Finite  Family of  Relatively Nonexpansive Mappings
X.F. Liu

PDF

63

On the Asymptotic Behavior of Solutions for a Third-Order Nonlinear Differential Equation  
Changhong Zhao and Qiyuan Zhou

PDF

71

A Characterization of Partition Systems of $\mathbb R^n$ Application

Huynh The Phung

PDF

79

Totally Contact Umbilical GCR-Lightlike Submanifolds Indefinite Sasakian Manifolds

Rakesh Kumar, Varun Jain and Rakesh Kumar Nagaich

PDF

91

On the Asymptotic Behavior of Solutions and Positive Almost Periodic Solution for Predator-Prey System with the Holling Type II Functional Response
Trinh Tuan Anh and Tong Thanh Trung

PDF

105

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013